New relations in the algebra of the Baxter Q-operators

Belavin, A. A. and Odesskii, A. V. and Usmanov, R. A. (2002) New relations in the algebra of the Baxter Q-operators. Theoretical and Mathematical Physics, 130 (3). pp. 383-413. ISSN 1573-9333

[img] PDF
New_relations.pdf

Download (283kB)
Official URL: http://www.springerlink.com/content/c63a6eyxr5yd/?...

Abstract

We consider irreducible cyclic representations of the algebra of monodromy matrices corresponding to the R-matrix of the six-vertex model. At roots of unity, the Baxter Q-operator can be represented as a trace of a tensor product of L-operators corresponding to one of these cyclic representations, and this operator satisfies the TQ equation. We find a new algebraic structure generated by these L-operators and consequently by the Q-operators.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 14 Algebraic geometry
MSC 2010, the AMS's Mathematics Subject Classification > 17 Nonassociative rings and algebras
Depositing User: Ms Lucy van Russelt
Date Deposited: 27 Mar 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/731

Actions (login required)

View Item View Item